Rexall Iodine Tincture 2.5%

$9.99

SKU: 771058114802 Category:

Description

Rexall Ibuprofen Liquid Gel Capsules 200mg relieves migraines, headaches, fever, muscle and joint pain.

Features:
Relieves migraines, headaches, fever, muscle and joint pain

Temporarily relieves minor aches and pains due to: headache, migraine, backache, common cold or flue, arthritis, muscle sprains, toothaches, menstrual cramps
Temporarily reduces fever
Directions: Take 1 capsule every 4 hours or 2 capsules every 6-8 hours.
Active Ingredients: Ibuprofen 200mg

Inactive Ingredients: FD&C Green No. 3, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, sorbitol sorbitan solution.

Warning: this product may cause stomach bleeding; symptoms may include: feeling faint, vomitting blood, bloody/dark stools. Chances are higher if you are over 60, have had stomach ulcers, take blooding thinner or steroids, take with other NSAID like drugas (ASA), naproxen or prescription anti inflammatory, or have with 3 or more alcoholic drinks every day while using this product May cause severe allergic reaction if allergic to ASA Do not use if you are allergic to Ibuprofen, ASA, NSAIDs, salicylates Ask doctor or pharmacist before use if you have ulcers/ stomach bleeding, high blood pressure, heart disease, diabetes, liver or kidney disease, are trying to coneive, in your first or second trimester or breast feeding. Take this product with food or milk

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Highlights